# SDR CA071115011

- Difficulty date: November 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 31,743 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Plate
- Part number: C6TFM102527
- Condition: Cracked
- Location: Vertical Stab
- Part time: 31,743 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK INDICATION FOUND IN A CORROSION PIT IN THE AFT ATTACH PLATE WHEN INSPECTING IT IAW SB 454. (TC NR 20071115011)
